# SDR 20000428AP012

- Difficulty date: March 7, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 10251831
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 718 - ORD-IND - UPPER RIGHT BREAKER ON ENGINEER PANEL LIGHTING POPPED OUT, 7.5 AMP.  RESET SAW SMOKE COMING OUT OF CABIN PRESSURE CONTROLLER, PULLED BREAKER OUT.  REPLACED AUTO PRESSURE CONTROLLER.  RESPLICED TERMINAL LEADING TO AUTO PRESSURE CONTROL BACKGROUND LIGHTS.  (M)
